On a certain duality for segmented minmax problems


Meinardus, Günter ; Oettli, Werner


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Computing
Volume: 61
Issue number: 2
Page range: 91-101
Place of publication: Wien [u.a.]
Publishing house: Springer
ISSN: 0010-485x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Meinardus, Günter ; Oettli, Werner (1998) On a certain duality for segmented minmax problems. Computing Wien [u.a.] 61 2 91-101 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item